| Model Number |
QC-3-6-HELIX |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that the spring coil could not be detached during delivery.It worked normally after replacing the spring coil.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event. the patient was undergoing surgery for treatment of a saccular, unruptured aneurysm of the right cavernous sinus segment with a max diameter of 5.2mm and a 4.1mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was normal.Ancillary devices include a cook 6 sheath, 5f navien guide catheter, echelon microcatheter, and synchro2 guidewire.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that an instant detacher was not used.There were 2 attempts at manual detachment.There were no issues encountered prior to coil non-detachment.There was no pushwire damage observed after removal from the patient.
Additional Manufacturer Narrative